MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUBICON 14; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUBICON 14; CATHETER, PERCUTANEOUS
Model Number 39540
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 - lot number: 34994378 was reported but could not be verified.E1 - initial reporter phone: (b)(6).Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that device entrapment occurred.A rubicon 14 support catheter was selected for use in a percutaneous transluminal angioplasty procedure to treat vascular stenosis.During the procedure, the wire became stuck in the catheter.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D4 - lot number: 34994378 was reported but could not be verified.(b)(6).Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.Device evaluated by mfr: the rubicon 14 device was returned to our post market quality assurance laboratory.The returned device consisted of a rubicon 14 with dried blood in the shaft.The device was soaked in the ultrasonic bath for over 24 hours with a pressure syringe attached in an attempt to flush the device.The device failed the wire insertion test, as the shaft was occluded with dried blood.The device could not be flushed.
 
Event or Problem Description

Brand Name
RUBICON 14
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23693232
Report Number2124215-2025-85588
Device Sequence Number13032290
Product Code DQY
UDI-Device Identifier08714729799085
UDI-Public(01)08714729799085
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39540
Device Catalogue Number39540
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale